|Truvada/Sustiva or Truvada/Reyataz
Oct 13, 2005
Typically, which of the above combinations could I expect the least side effects from (And what are they normally?), and which would disturb my metabolism the least?
Response from Dr. Henry
Truvada/Reyataz would likely have fewer side effects but is not recommended at present because of a negative effect of the tenofovir on the levels of Reyataz. For that reason it is recommended to boost the Reyataz with 100 mg ritonavir. That regimen will be compared head to head (along with a Epzicom vs Truvada comparison) in a large soon to be opened ACTG trial (5202) which should provide better data to answer your question (little data available directly comparing the two). KH
Long lasting herpes
- Should I Get Tested After Swallowing Cum?
- Is Hair Loss A Sign Of Acute HIV Infection?
- How Do You Know If You Have Systemic Candidiasis?
- Burning Urethra After Oral Sex Worried I Have HIV
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.